# SDR SWAA2023011983016

- Difficulty date: December 18, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 20,005 hours, 9,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727f-727i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION ANGLE HAS MULTIPLE AREAS OR CORROSION BETWEEN STA. 727F - 727I.   REMOVED DAMAGE; ORIGINAL THICKNESS .045IN; REMOVED MATERIAL .007IN; REMAINING THICKNESS .038IN. FOUND TO BE OUT OF LIMIT PER SRM 53-00-53.    BLENDED CORROSION REMOVED .002? MATERIAL FOUND TO BE WITHIN LIMITS PER SRM 53-00-53 1A-2;[04] C/W INSPECTION.   TREATED AND PRIMED PER SRM 51-20-01.
